Discussions that mention synthroid

Thyroid Disorders board


It's really too soon to be expecting any changes. Thyroid medicine has a 7 day onset of action for just one pill (I'm a nurse). It takes a couple of months before the medication is really in your system.. I started on 75 of Synthroid in Dec. It wasn't until I finally was weaned up to 100mcg and in Jan before I really started feeling better. I'm starting to lose weight, and part of that is because I actually have the energy to work out again! It takes time, and you just have to try not to get so stressed about it, as stress makes you increase your cortisol levels, which in turn makes you gain weight. I have lost 10 of the pounds I gained, and have 20 to go. I feel your pain believe me, and from what I hear, it's unusual that I have lost any of the weight so far. I initially gained those four of those ten after I started the synthroid, so talk about frustrated! Especially when my doc said it wasn't the synthroid but what I was putting in my mouth. The synthroid has actually decreased my appetite, and half the time I don't eat dinner so I knew that was crap. Hang in there!